# SDR CA110224003

- Difficulty date: May 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, RECEIVED AN EFIS COMP MON CAUTION ON ED 1 WITH A YELLOW IAS FLAG ON BOTH PFD`S.   NOTICED LT IAS MATCHED THE STANDBY IAS, RT IAS INDICATING 15 KNOTS HIGHER. ON APPROACH, FLAPS AT 20 DEGREES & 190 KNOTS ON LT IAS, STANDBY IAS INDICATING 170 KNOTS.  REDUCED TO 175 KNOTS & SELECTED FLAPS 30, OVERSPEED CLACKER SOUNDED WITH RT IAS AT 205 KNOTS. ON 2ND ATTEMPT TO SELECT FLAP 30 SLOWED DOWN FURTHER TO 170 KNOTS & RECEIVED CLACKER FOR 3 SECONDS & SILENCE AS ACFT SLOWED FURTHER WITH MLG SELECTED. ONCE ESTABLISHED ON ILS & BECOMING VISUAL AT 2,000 FT, LT IAS STABLE AT 160 KNOTS, STANDBY IAS AT 120 KNOTS, RT IAS AT 180 KNOTS. OBSERVING APPROXIMATE GROUND SPEED ACROSS THE GROUND BELOW AND LOOKING AT THE IRS COMPUTED INDICATED WE COULD JUDGE THAT THE STANDBY IAS WAS FAR LESS ACCURATE AND THAT WE AGREED TO REDUCE TO VREF +20. THE AUTOPILOT AND AUTO THROTTLE SYSTEM WAS DISCONNECTED MANUALLY FOR A BETTER FEEL ON THE AIRCRAFTS PERFORMANCE, THE AOA WAS NORMAL FOR THAT CONFIGURATION AND SPEED SO WE AGREED TO REDUCE FURTHER WITH FLAPS 40 AND THE AIRCRAFT TO 145 KNOTS ON THE LEFT IAS.  AS WE CROSSED OVER THE THRESHOLD, THE PNF (PILOT NOT FLYING) OBSERVED THE STANDBY IAS AT 65 KNOTS. TOUCH DOWN AND LANDING ROLL WAS NORMAL. AFTER VACATING WE HAD NOTICED A MACH TRIM EICAS MESSAGE AND PUSH/BUTTON LIGHT INDICATED WHICH WAS NOT NORMAL AND UNABLE TO RESET. ONCE ON THE BLOCKS (RAMP), THE RIGHT IAS WAS INDICATING A STABLE 77 KNOTS AND WIND VECTOR SHOWING 78 KNOTS ON THE MFD. ADDITIONAL INFORMATION PROVIDED BY ASIO: THE HONG KONG AUTHORITIES WERE ADVISED OF THE EVENT BY THE OPERATOR. THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY. THE OPERATOR FOUND THE CO-PILOT (P2) AND STANDBY PITOT TUBE DRAINS FILLED WITH WATER. (TC# 20110224003)
